# SDR NACA2023080800001

- Difficulty date: August 8, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,790 hours, 18,647 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Part serial: 62592818732
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP, RIGHT PACK TEMP INOP PACK OFF. TROUBLESHOOT RH PACK SYSTEM FOUND BAD WIRE AND DEFECTIVE COMPRESSOR OUTLET SENSOR. REMOVED AND REPLACED OUTLET SENSOR IAW AMM 21-51-06 OPS CHECK GOOD. AND SECURED LOOSE WIRE. PART UNIT UNKNOWN TO TRAX
